# SDR ASAA11410008

- Difficulty date: June 23, 2011
- Submitted: July 12, 2011
- Operation: Air carrier
- Aircraft: N771AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25104
- Aircraft time: 59,038 hours, 33,486 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 65465982
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO COMPARTMENT TRACK CORRODED AT FS 946 RBL 18.  INSTALLED CARGO TRACK REPAIR IAW SRM B737 400 SRM 53 60 53.
